# SDR USAA980484

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 35,892 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-6 CHECK VISUAL INSPECTION VERIFIED BY EDDY CURRENT, FOUND A .125 INCH CRACK IN EXTERIOR SKIN STATION 380 BL 0.  INSTALLED DOUBLER PER EA 62686 SB 737-53-1117 REV 2.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1117, Revision 2](https://openairdocs.org/service-documents/boeing/sb-737-53-1117.md). Cited as "SB 737-53-1117 REV 2"
